Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 26, NWS Amarillo, TX

June 13, 2016Potter County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 13, 2016, 7:50 PM CDT for Potter County, Texas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 7:50 PM CDT (00:50 UTC)
Expired
Jun 13, 2016, 8:15 PM CDT
In force
25 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Potter County, TX

The radar

The Amarillo radar (KAMA), 21 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:50 PM CDTHAIL 1.7514 Ssw Lake Meredith, TX
Jun 13, 8:25 PM CDTTORNADO8 Nnw Pantex, TXTORNADO START TIME WAS 825 PM AND END TIME WAS 837 PM. END LOCATION WAS 6 MILES NORTH OF PANTEX. RATED EF-2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:27 PM CDTTornado WatchSPC8 hr
Jun 13, 6:31 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2268 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

908 
WFUS54 KAMA 140050
TORAMA
TXC375-140115-
/O.NEW.KAMA.TO.W.0026.160614T0050Z-160614T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
750 PM CDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 815 PM CDT
    
* AT 749 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 14 MILES NORTH OF AMARILLO...MOVING EAST AT 30
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL POTTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3546 10184 3552 10162 3533 10162 3533 10180
TIME...MOT...LOC 0049Z 259DEG 28KT 3541 10173 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
3 follow-up statements
072 
WWUS54 KAMA 140057
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
757 PM CDT MON JUN 13 2016

TXC375-140115-
/O.CON.KAMA.TO.W.0026.000000T0000Z-160614T0115Z/
POTTER TX-
757 PM CDT MON JUN 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL POTTER COUNTY...
        
AT 757 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 15 MILES SOUTH OF LAKE MEREDITH...OR 16 MILES NORTH OF
AMARILLO...MOVING NORTH AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL POTTER COUNTY.

LAT...LON 3533 10170 3536 10180 3547 10179 3552 10162
      3536 10162 3533 10166
TIME...MOT...LOC 0057Z 201DEG 16KT 3542 10171 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
711 
WWUS54 KAMA 140101
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT MON JUN 13 2016

TXC375-140115-
/O.CON.KAMA.TO.W.0026.000000T0000Z-160614T0115Z/
POTTER TX-
801 PM CDT MON JUN 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL POTTER COUNTY...
        
AT 800 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 16 MILES NORTH OF AMARILLO...AND IS NEARLY STATIONARY.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL POTTER COUNTY.

LAT...LON 3534 10172 3537 10180 3547 10179 3551 10164
      3550 10162 3536 10162 3533 10166 3533 10170
TIME...MOT...LOC 0100Z 225DEG 3KT 3542 10171 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
177 
WWUS54 KAMA 140106
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CDT MON JUN 13 2016

TXC375-140115-
/O.CON.KAMA.TO.W.0026.000000T0000Z-160614T0115Z/
POTTER TX-
806 PM CDT MON JUN 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL POTTER COUNTY...
    
AT 805 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 14 MILES SOUTH OF LAKE MEREDITH...OR 17 MILES NORTH OF
AMARILLO...MOVING NORTHWEST AT 15 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL POTTER COUNTY.

LAT...LON 3539 10162 3535 10175 3536 10176 3539 10180
      3547 10179 3551 10164 3550 10162
TIME...MOT...LOC 0105Z 155DEG 12KT 3544 10173 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 13, 5:02 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 13, 5:02 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
502 PM CDT MON JUN 13 2016

.Update...
We have locally extended the Tornado Watch further south into Oldham
and Deaf Smith counties. Deep layer shear will be sufficient for
thunderstorm organization and supercell development across this area
with around 30-35 knots of 0-6 km Bulk shear. One storm has recently
displayed severe characteristics on radar near Adrian, and another
over far southern Hartley County has shown increasing deep rotation.
Low level shear is not particularly strong in this area so the
tornado threat is minimal, so the focus is primarily hail and wind.
MLCAPE of near 3,000 will support robust updrafts capable of large
hail.

Further north, deep layer shear values are stronger with 35-45 knots
seen on SPC Mesoanalysis are even more supportive of organized
convection. However, trends in the cumulus field suggest some
subsidence/CIN remains and this will limit the threat in the near
term. Across northeast New Mexico, on the leading edge of more
substantial ascent from approaching shortwave, thunderstorms have
been able to organize into a line. Given orientation of shear
vectors these storms should maintain some level of semi-discreteness
as they move into the northwest portions of our area. The main
threat will be hail and especially wind once upscale growth and a
maturing cold pool occur. The tornado threat is present but minimal
given limited low level shear and evolving storm mode. Enhancement
of low level shear near pre-existing boundaries from morning
convection and slight increase in low level jet this evening may be
when a tornado or two occurs, if one occurs at all. Again, even in
the northwestern portion of the area, the emphasis is on wind and to
a lesser degree marginally severe hail.

BRB

&&

.Prev Discussion... /Issued 237 PM CDT MON JUN 13 2016/

Short Term...
Latest water vapor channel imagery clearly shows a fairly
substantial shortwave trough over southwest Utah moving
northeastward. Large scale ascent is increasing across New Mexico
and Colorado as a result, and this lift should begin to overspread
our area later this afternoon. On the northeast periphery of mid-
upper ridging, an MCS moved through the northeast and eastern
Panhandles early this morning. An outflow boundary spawn by this
thunderstorm complex moved southwest through the area this morning
bringing stratus to much of the area that has persisted in some
locations into early afternoon. East-northeasterly winds immediately
behind the boundary have become more southeasterly across the
southern portion of the Texas Panhandle and these should strengthen
as lee trough deepens in response to the approaching trough.
Plentiful moisture is present and as diabatic heating continues
instability will grow.

The 12z sounding is probably too warm around 850-700 mb given closer
proximity of ridge axis early this morning. Ascent from approaching
trough should cool this lessening convective temperatures. But,
taken literally, the convective temperature would be in the mid 90s.
Latest visible satellite and visual observations from the NWS office
shows stratocumulus with little vertical development yet, which
makes sense given the above. Further west near and just east of the
Rockies and just east onto the western end of the Raton Mesa
convection has already developed, which seems to line up with
leading edge of more substantial ascent from the approaching
shortwave. Some additional development ahead of this seems possible
as gradual cooling aloft occurs and convective temperatures are
reached. A moderately unstable environment (2,000-2,500 J/kg MLCAPE)
later this afternoon in additional to increasing storm depth shear
(35-45 knots) as mid-upper speed max overspreads the area should
support organized storms and a severe threat. The best alignment of
shear and instability is expected to be across roughly the northern
half of the area, including the northern Texas Panhandle and the
Oklahoma Panhandle. Large hail and damaging winds will be the
primary through, although low level veering could support a tornado
or two. Limiting factors for tornado will be 1.) uncertainty on
storm mode (upscale growth into an MCS may occur before or shortly
after entering our area), 2.) modest low-level jet strengthening at
best this evening.

Storms should progress enough to limit the heavy rainfall amounts
and flooding threat, although PWAT values in the models are quite
high. QPF amounts were increased above most guidance. Thunderstorms
should move west to east across the area through evening and early
night exiting by morning. Winds will shift to northwesterly later
tonight behind an eastward shifting surface trough as the mid-upper
shortwave moves northeast away from the area.

We will continue to monitor trends and further diagnose pre-existing
boundaries from early morning convection that may locally augment
shear and result in a higher severe/tornado threat, especially with
any convection that remains discrete/supercellular into the evening
hours. Mesoscale discussions will be sent as needed.

Long Term...
By Tuesday, heights begin to rise across the Panhandles as an upper
level ridge slowly develops. The result is a fairly warm and dry
forecast through the weekend. In fact, there is potential to meet
heat advisory criteria (105 degrees on the Caprock, and 110 degrees
off of the Caprock) Friday and Saturday via either the ambient air
temperatures or via heat index. Daily high temperatures at the base
of Palo Duro Canyon will likely range from 100 to 108 (heat index
values will also be in this range) as early as tomorrow afternoon.
So if you have outdoor activities planned over the next several days
be sure to stay hydrated especially if you plan to hike in the
Canyon.

While the extended portion of the forecast is expected to remain
dry, there is some suggestion that weak embedded shortwaves on the
periphery of the ridge could allow for isolated showers and
thunderstorms to develop during the heat of the day on Wednesday and
Thursday. For now, have kept 10% to 20% chances for the afternoon
hours of both days but confidence on occurrence is low.

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

17/3
Hazardous weather outlook, Jun 13, 2:38 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CDT MON JUN 13 2016

OKZ001>003-TXZ001>020-140745-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
238 PM CDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS MUCH OF THE AREA. A
FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY, WITH THE BEST
CHANCES IN THE NORTHERN HALF OF THE COMBINED PANHANDLES. LARGE HAIL
TO THE SIZE OF GOLF BALLS, GUSTY WINDS OF UP TO 70 MPH, AND HEAVY
RAIN WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOT TEMPERATURES ARE EXPECTED FOR THE REMAINDER OF THE WEEK.
AFTERNOON HEAT INDEX VALUES MAY EXCEED 105 DEGREES IN PARTS OF THE
EASTERN PANHANDLES WEDNESDAY THROUGH THE WEEKEND WITH VALUES BETWEEN
100 AND 108 AT THE BASE OF PALO DURO CANYON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.

In the hours before

Local storm report, Jun 13, 6:33 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/13/2016  E2.00 INCH       POTTER             TX   TRAINED SPOTTER

            HAIL SLIGHTLY LARGER THAN GOLF BALLS WAS BEGINNING TO
            FALL IN VALLEY DE ORO.

&&

EVENT NUMBER AMA1600566

FENNER
Local storm report, Jun 13, 6:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/13/2016  E1.25 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600567

CE
Local storm report, Jun 13, 6:42 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 WNW CHANNING          35.70N 102.40W
06/13/2016  M2.50 INCH       HARTLEY            TX   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF TENNIS BALLS WAS STILL FALLING
            NORTHWEST OF CHANNING.

&&

EVENT NUMBER AMA1600568

FENNER
Special weather statement, Jun 13, 7:16 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT MON JUN 13 2016

TXZ011-016-140045-
OLDHAM TX-DEAF SMITH TX-
716 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEAF SMITH AND
CENTRAL OLDHAM COUNTIES UNTIL 745 PM CDT...

AT 715 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CHANNING TO 3 MILES
NORTHEAST OF ADRIAN TO 7 MILES EAST OF GLENRIO. MOVEMENT WAS
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VEGA AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3536 10272 3562 10262 3563 10238 3563 10225
      3530 10232 3506 10262 3507 10302
TIME...MOT...LOC 0015Z 234DEG 21KT 3558 10254 3531 10262 3516 10288

BRB
Local storm report, Jun 13, 7:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             5 S HARTLEY             35.81N 102.40W
06/13/2016  E0.88 INCH       HARTLEY            TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1600569

CE
Special weather statement, Jun 13, 7:45 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT MON JUN 13 2016

OKZ002-003-140130-
BEAVER OK-TEXAS OK-
745 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND WESTERN BEAVER
COUNTIES UNTIL 830 PM CDT...

AT 745 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM TYRONE TO 9 MILES SOUTHWEST OF HARDESTY.
MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEAVER...HOOKER...TYRONE...FORGAN...HARDESTY...BRYANS CORNER...
MOCANE...TURPIN...ADAMS...FLORIS...BALKO...BOYD AND BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF OKLAHOMA.

LAT...LON 3650 10063 3650 10153 3676 10132 3700 10120
      3700 10028
TIME...MOT...LOC 0045Z 266DEG 38KT 3697 10105 3654 10134

BRB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:16 PM CDTSpecial Weather StatementAMAOldham29 min
Jun 13, 7:36 PM CDTAreal Flood AdvisoryAMAHartley, Moore, Oldham, Potter3 hr
Jun 13, 8:07 PM CDTTornado WarningAMAMoore23 min
Jun 13, 8:12 PM CDTSevere Thunderstorm WarningAMACarson, Potter48 min
Jun 13, 8:23 PM CDTTornado WarningAMACarson, Potter24 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningAMAPotter24 min
Jun 13, 8:53 PM CDTSevere Thunderstorm WarningAMACarson82 min
Jun 13, 9:06 PM CDTSpecial Weather StatementAMAHutchinson39 min
Jun 13, 9:16 PM CDTSpecial Weather StatementAMAPotter, Randall29 min
Jun 13, 9:39 PM CDTSevere Thunderstorm WarningAMAPotter, Randall45 min
Jun 13, 9:45 PM CDTSpecial Weather StatementAMAArmstrong45 min
Jun 13, 9:48 PM CDTSpecial Weather StatementAMAGray, Roberts42 min
Jun 13, 10:00 PM CDTSevere Thunderstorm WarningAMAGray, Roberts37 min
Jun 13, 10:07 PM CDTAreal Flood AdvisoryAMARandall3 hr
Jun 13, 10:20 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
Jun 13, 10:40 PM CDTSpecial Weather StatementAMAGray, Hemphill, Wheeler35 min
Jun 13, 10:41 PM CDTSpecial Weather StatementAMAArmstrong34 min
Jun 13, 11:26 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Hemphill, Wheeler64 min
Jun 14, 12:06 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley54 min
Jun 14, 12:21 AM CDTSevere Thunderstorm WarningAMAHartley, Moore39 min
Jun 14, 1:08 AM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Ochiltree, Potter, Sherman52 min
Jun 14, 2:13 AM CDTSpecial Weather StatementAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts62 min

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.